# SDR GTIA021217

- Difficulty date: November 19, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 5922533501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FLT 4978 - LEFT WING NR 3 SLAT HAS CRACK ON INBOARD SIDE APPROX 6 INCHES LONG.  REMOVED AND REPLACED LEFT WING NR 3 SLAT.  (M)
